# SDR TWAA9818503

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT AFT EMERGENCY EXIT DOOR HAD TWO 1 INCH CRACKS IN DOOR PAN IN BOTH CORNERS.  REPAIRED PAN PER DC9 SRM 51-00 STANDARD PROCEDURES.
